# SDR DXTA2022042760970

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 3,212 hours, 2,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN HAS TO BE PULLED OPEN FROM THE OUTSIDE AND PUSHED OPEN FROM THE INSIDE.  THERE IS CLUNK WHEN IT CLOSES. "CORRECTIVE ACTION" FOUND CABIN DOOR RUB BLOCK WAS RUBBING CAUSING THE DOOR TO DRAG ACROSS, MEASURED THE GAP BETWEEN THE DOOR STOP AND THE CABIN DOOR IN THE CLOSED POSITION, REMOVED FWD DOOR RUB BLOCK, REMOVED ON SHIM OF .024 IN, REINSTALLED FWD DOOR RUB BLOCK, INSTALLED AIRSTAIRS AND ALL DOOR PANEL, PERFORMED OPS CHECKS OF THE DOOR.  OPS CHECKS GOOD, PER CE680A AMM 52-10-45
